# SDR SWAA2021122251739

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 UPPER VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL8 WL 167.68 ; / [01] UPDATED MEASUREMENT TABLE; [02] VALIDATED SRM 57-10-10-1A-2 ALLOWABLE DAMAGE TO BE CORRECT REFERENCE. FOUND CRACK AT BS 663 RBL 8 WL 167.68 OUT OF LIMITS PER SRM 57-10-10-1A-2 ALLOWABLE DAMAGE 2 PART WILL BE REMOVED AND REPLACED ON FAULT # TTG8Q009NVP2 NO FURTHER ACTION REQUIRED ON THIS CARD; [03] VERIFIED CRACKED ANGLE AT BS663 RBL8 WL167.68 WILL BE ADDRESSED ON TTG8Q009NVP2
